# SDR JJBA20250516075

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER BEAM FOUND CORRODED BTW FR 20-22. REPAIR DOUBLER ON CENTER FUSE I SERVICE DOOR LOWER SILL ON CENTER SECTION
